Infinite binary words containing repetitions of odd period

Badkobeh, Golnaz and Crochemore, Maxime. 2015. Infinite binary words containing repetitions of odd period. Information Processing Letters, 115(5), pp. 543-547. ISSN 0020-0190 [Article]

Badkobeh, G. (2015) Infinite binary words containing repetitions of odd period_AAM.pdf - Submitted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (197kB) | Preview

Abstract or Description

A square is the concatenation of a nonempty word with itself. A word has period p if its letters at distance p match. The exponent of a nonempty word is its length divided by its smallest period. In this article, we give some new results on the trade-off between the number of squares and the number of cubes in infinite binary words whose square factors have odd periods.

Item Type:


Identification Number (DOI):


Combinatorial problems, Combinatorics on words, Repetitions, Repetitive threshold, Word morphisms

Departments, Centres and Research Units:



17 January 2015Accepted
22 January 2015Published Online

Item ID:


Date Deposited:

30 Jul 2020 14:11

Last Modified:

09 Jun 2021 14:54

Peer Reviewed:

Yes, this version has been peer-reviewed.


View statistics for this item...

Edit Record Edit Record (login required)